# SDR CALA9700671

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 AND 1.2 CRACK IN FUSELAGE SKIN AT STA 1143, LONGERON 14 AND 16R.  THE CRACKS WERE STOP DRILLED AND REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, PAGE 9.
